Back to Ask the Diabetes Team Ask the Diabetes Team

From Hamilton, Alabama, USA:

My five year old daughter has type 1 diabetes and is on Lantus (insulin glargine), NPH, and Humalog. She frequently complains of severe stomach cramps and also gets very hot. Is this a side effect of the insulin?


I doubt it is from insulin. Ask her doctor to consider celiac disease and test for it. A predictable proportion of children with diabetes develop this sensitivity to gluten.


Original posting 26 Nov 2002
Posted to Aches and Pains


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:40
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.